# SDR 2011FA0000596

- Difficulty date: September 4, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 86280003
- Condition: Broken
- Location: Nlg
- Part time: 4,382 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DRAG LEG BROKEN AT FWD ATTACH POINT BREAKING THROUGH BOLT HOLE.  THIS FAILURE LEAD TO THE ACFT INDICATING THAT ALL GEARS WERE DOWN AND LOCKED.  DURING LANDING THE NOSE GEAR FOLDED FWD CAUSING DAMAGE TO THE FWD BULKHEAD AND CAUSING 2 PROP STRIKES.  IF THIS FWD ATTACH POINT WERE BUILT UP MORE WHICH THERE IS ROOM, THAT WOULD HELP WITH THIS ISSUE.
